# SDR ASOA20141205359

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 32,835 hours, 25,362 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: TI14513200004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT OTBD FLAP INBD FLAP TRACK RIB CRACKED.  MAINTENANCE COMPLETED REPAIR OF LT OTBD FLAP IAW EC5750-01648.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
